# SDR SWAA2020062995306

- Difficulty date: June 25, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 71,219 hours, 41,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Loose
- Location: Row 18def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 18DEF IS LOOSE IN THE FLOOR TRACKS.   SECURED SEAT AND TRACKS IAW AMM 25-22-00
